# SDR CA000802003

- Difficulty date: July 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,910 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO WINNIPEG, FLAP FAIL MESSAGE APPEARED, STUCK AT 8 DEGREES.0 DEGREE LANDING PROCEDURE CARRIED OUT.CIRCUIT BREAKER RESET, SYSTEM FOUND SERVICEABLE.
